# SDR 2007UALA00708

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 43,354 hours, 15,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin Seats 3ab,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEATS 3AB, 3CD, 17ABC FAILED O2 MASK RELEASE CHECK.   [SUP 05-29-07]   ADJUSTED THE OXYGEN CONTAINER DOOR SPACERS AND REPLACED THE RELEASE SOLENOIDS AS A PRECAUTIONARY MEASURE. AT SEATS 17ABC, FOUND THE ELECTRICAL CONNECTOR DISCONNECTED. RECONNECTED & PERFORMED DROP TEST. TESTS OKAY.
